# SDR 2003UALA00930

- Difficulty date: December 3, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 31,820 hours, 20,107 cycles
- Engine: Ge CFM56*
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT.  E&E DOOR WAS FOUND TO BE OPEN.  MAINTENANCE WAS DONE IN E&E BAY PRIOR TO THIS FLIGHT (PA SYSTEM).  DOOR SWITCH WAS CLEANED AND LUBED PRECAUTIONARY.  DOOR WAS THEN CLOSED PROPERLY.
